Alert archive / Kansas / Areal Flood Warnings in 2012
Areal Flood Warning 3, NWS Dodge City, KS
NWS Dodge City, KS issued this areal flood warning at Apr 14, 2012, 12:47 PM CDT for Rush County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2012, 12:47 PM CDT (17:47 UTC)
- Expired
- Apr 14, 2012, 5:40 PM CDT
- In force
- 5 hr
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Rush County, KS
The radar
The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
860
WGUS43 KDDC 141747
FLWDDC
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1247 PM CDT SAT APR 14 2012
KSC165-150545-
/O.NEW.KDDC.FA.W.0003.120414T1747Z-120415T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSH KS-
1247 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
SOUTHERN RUSH COUNTY IN CENTRAL KANSAS...
THIS INCLUDES THE CITIES OF...TIMKEN...RUSH CENTER...NEKOMA...LA
CROSSE...BISON...
* UNTIL 1245 AM CDT
* AT 1243 PM CDT THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL
COVERING SOME ROADS WITH UP TO A FOOT OF WATER IN CENTRAL
RUSH COUNTY.
THIS INCLUDES THE WALNUT CREEK AND ALL ASSOCIATED TRIBUTARIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT...HOWEVER
STREAM RISES ARE EXPECTED TO BE SLOW AND FLASH FLOODING IS NOT
EXPECTED. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 3855 9905 3841 9917 3839 9935 3838 9951
3851 9944 3859 9923
$$
RUSSELL1 follow-up statement
923
WGUS83 KDDC 142240 RRA
FLSDDC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT SAT APR 14 2012
KSC165-142250-
/O.CAN.KDDC.FA.W.0003.000000T0000Z-120415T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSH KS-
540 PM CDT SAT APR 14 2012
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN SOUTHERN
RUSH COUNTY...
LAT...LON 3855 9905 3841 9917 3839 9935 3838 9951
3851 9944 3859 9923
$$
RUSSELLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 14, 6:50 AM CDT, 5 hours 57 minutes earlier.
Area forecast discussion, Apr 14, 6:50 AM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 650 AM CDT SAT APR 14 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 200 AM CDT SAT APR 14 2012 SHORT RANGE MODELS INDICATE THE UPPER LEVEL TROUGH LIFTING NORTHEAST ACROSS THE DESERT SOUTHWEST INTO THE FOUR CORNERS REGION TODAY BRINGING THE CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE CENTRAL PLAINS THIS AFTERNOON INTO TONIGHT, INCLUDING PORTIONS OF CENTRAL AND WESTERN KANSAS. AS THE UPPER LEVEL TROUGH APPROACHES, THE LEE SIDE TROUGH WILL DEVELOP INTO A SURFACE LOW THIS MORNING AND BEGIN LIFTING NORTHEAST INTO SOUTHWEST NEBRASKA BY LATE THIS AFTERNOON. AS A RESULT, THE RETREATING DRYLINE WILL STALL OUT GENERALLY IN THE VICINITY OF THE COLORADO BORDER AND ONCE AGAIN BEGIN ADVANCING EAST ACROSS WESTERN KANSAS THROUGHOUT THE DAY. ADDITIONALLY, THE AFOREMENTIONED +100KT UPPER LEVEL JET IS PROGGED TO NOSE JUST INTO WESTERN KANSAS SOMETIME LATE THIS AFTERNOON INTO EARLY EVENING. THIS WILL SET THE STAGE FOR THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE DRYLINE LATE THIS AFTERNOON AND EVENING, GENERALLY ACROSS SOUTH CENTRAL KANSAS. A FEW OF THESE STORMS COULD BECOME SEVERE, PARTICULARLY WITH NAM AND GFS SOUNDINGS SHOWING PLENTY OF INSTABILITY PRESENT WITH STEEP LOW TO MID LEVEL LAPSE RATES COMBINED WITH CAPE VALUES IN EXCESS OF 2000 J/KG BY MID AFTERNOON. TORNADOES COULD ALSO BE A THREAT WITH FAVORABLE SPEED AND DIRECTIONAL SHEAR PROFILES, INCLUDING CLOCKWISE ROUNDED HODOGRAPHS ON ALL MODEL SOUNDINGS. WILL KEEP POPS IN ACROSS SOUTH CENTRAL KANSAS WITH THE BEST CHANCE FOR SEVERE STORMS EAST OF A HAYS TO DODGE CITY LINE. TEMPERATURES ARE EXPECTED TO BE NEAR IF NOT JUST SLIGHTLY ABOVE NORMAL TODAY AS SURFACE LOW PRESSURE STRENGTHENS ACROSS NORTHEASTERN COLORADO. THIS WILL ENHANCE WARM AIR ADVECTION WITHIN A SOUTHWESTERLY LOW LEVEL FLOW INTO WESTERN KANSAS, RAISING H85 TEMPERATURES INTO THE MID TO UPPER TEENS(C). ALTHOUGH, LOW LEVEL STRATUS ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS EARLY THIS MORNING COULD HINDER HIGH TEMPERATURES SOMEWHAT BY THIS AFTERNOON AS IT SCATTERS OUT WEST TO EAST. TAKING THAT INTO ACCOUNT, LOOK FOR HIGHS MAINLY UP INTO THE 70S(F) BY THIS AFTERNOON WITH A FEW LOW 80S(F) STILL POSSIBLE. FOR TONIGHT, AN APPROACHING COLD FRONT WILL BEGIN PUSHING INTO WESTERN KANSAS BY DAYBREAK SUNDAY MORNING HELPING TO DROP TEMPERATURES A BIT FROM THIS MORNING'S LOWS. LOOK FOR LOWS MAINLY DOWN INTO THE 40S(F) ACROSS SOUTHWEST KANSAS. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 402 AM CDT SAT APR 14 2012 THE BEGINNING OF THE LONG TERM PERIOD WILL SEE AN UPPER LOW LIFTING OUT OF THE CENTRAL HIGH PLAINS INTO THE UPPER MIDWEST. FARTHER SOUTH THE AXIS OF THE H5 TROUGH WILL BE MOVING EAST OVER THE HIGH PLAINS. AN ASSOCIATED COLD FRONT WILL BE MOVING INTO FAR WESTERN KANSAS BY SUNRISE AND SHOULD BE MOVING EAST OUT OF SOUTH CENTRAL KANSAS BY MIDDAY OR EARLY AFTERNOON. THE ECMWF IS A LITTLE SLOWER THAN THE GFS WITH THE FRONTAL PASSAGE. GIVEN THE PROGRESSIVE NATURE OF THIS SYSTEM BY THEN THINK THAT THE GFS LOOKS MORE REASONABLE. MODEL SOUNDINGS SHOW THE BETTER MID LEVEL MOISTURE REMAINING OVER FAR WESTERN KANSAS. WILL KEEP SLIGHT CHANCE POPS NORTHWEST OF A HUGOTON/DODGE CITY/HAYS LINE. ON SUNDAY NIGHT THE MAIN TROUGH AXIS MOVES TOWARD THE MISSISSIPPI VALLEY WHILE ANOTHER SHORTWAVE TROUGH DIVES INTO THE COLORADO FRONT RANGE REGION. SURFACE WINDS DIMINISH OVERNIGHT AS THE SURFACE RIDGE BUILDS INTO WESTERN KANSAS. THE MODELS SHOW SURFACE DEWPOINTS FALLING TO AROUND 30-35 DEG F BY 12Z MONDAY. GIVEN THE LIGHT WINDS AND DECOUPLING...OVERNIGHT TEMPERATURES COULD AT LEAST FALL INTO THE MID 30S AND POSSIBLY LOWER OVER FAR WESTERN KANSAS. THE NEXT SHORTWAVE CONTINUES TO MOVE OUT OVER WESTERN KANSAS ON MONDAY. MODEL SOUNDINGS SHOW SOME WEAK INSTABILITY AND THE MODELS ARE PRODUCING SOME QPF. WE COULD SEE SOME THUNDERSTORMS DEVELOPING OFF THE COLORADO FRONT RANGE AND MAKE IT INTO FAR WESTERN WESTERN KANSAS BY LATER IN THE AFTERNOON AND EVENING. THE MODELS SHOW ANOTHER SHORTWAVE TROUGH MOVING OUT OVER THE NORTHERN AND CENTRAL CONUS LATE THURSDAY AND THURSDAY NIGHT. WILL MAINTAIN SOME SLIGHT CHANCE POPS FOR SOUTHWEST KANSAS MAINLY THURSDAY NIGHT. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 650 AM CDT SAT APR 14 2012 BROKEN TO OVERCAST MVFR TO IFR CEILINGS WILL HOLD ON ACROSS CENTRAL AND SOUTHWEST KANSAS BEFORE SCATTERING OUT AROUND 16Z TO 17Z. STRENGTHENING LOW PRESSURE OVER EASTERN COLORADO WILL CAUSE A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS WESTERN KANSAS TODAY. THIS WILL RESULT IN SUSTAINED SOUTH TO SOUTHWEST WINDS INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. THE WINDS SHOULD SUBSIDE SOMEWHAT AFTER DARK AND SWITCH AROUND MORE TO THE WEST. A DRYLINE WILL PUSH EAST ACROSS WESTERN KANSAS TODAY. THIS WILL BE THE FOCUS FOR WIDELY SCATTERED THUNDERSTORMS AFTER ABOUT 20Z. THE STORMS COULD BE JUST TO THE EAST OF DODGE CITY AND HAYS BUT WILL LEAVE OUT OF THE TAFS FOR THOSE SITES FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DDC 80 45 63 38 / 20 10 10 10 GCK 78 42 59 36 / 10 10 20 10 EHA 75 42 59 37 / 10 10 20 10 LBL 80 45 61 37 / 10 10 20 10 HYS 80 45 64 39 / 20 20 20 10 P28 80 50 69 40 / 30 40 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 1 AM CDT /MIDNIGHT MDT/ SUNDAY FOR KSZ030-031-043>046-061>066-074>081- 084>090. RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ043-061>063-074>076-086. && SHORT TERM...JJOHNSON LONG TERM...GERARD AVIATION...GERARD
Hazardous weather outlook, Apr 14, 8:37 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 837 AM CDT SAT APR 14 2012 KSZ030-031-043>046-061>066-074>081-084>090-151230- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 837 AM CDT SAT APR 14 2012 /737 AM MDT SAT APR 14 2012/ ...A SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING AHEAD OF A DRYLINE THAT IS EXPECTED TO ADVANCE EASTWARD ACROSS WESTERN KANSAS DURING THE DAY. ALTHOUGH MOST STORMS WILL PRODUCE HAIL QUARTER TO GOLF BALL SIZE IN DIAMETER...A FEW STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO BASEBALL SIZE DURING THE LATE AFTERNOON TO EARLY EVENING HOURS. IN ADDITION...DAMAGING WINDS UP TO 70 MPH AND A TORNADO OR TWO CANNOT BE RULED OUT ACROSS SOUTH CENTRAL KANSAS LATE THIS AFTERNOON AND EVENING. WINDY CONDITIONS ARE EXPECTED TODAY WITH SUSTAINED WINDS IN EXCESS OF 30 MPH IN THE AFTERNOON. WINDY CONDITIONS ARE LIKELY TO CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE TAPERING OFF OVERNIGHT. A RED FLAG WARNING HAS BEEN POSTED FOR THIS AFTERNOON INTO EARLY EVENING. THIS AREA IS GENERALLY ALONG AND WEST OF A LINE FROM SCOTT CITY TO LIBERAL. SEE THE LATEST FIRE WEATHER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 3 PM THIS AFTERNOON AND LASTING INTO EARLY EVENING OVER CENTRAL KANSAS...ESPECIALLY EAST OF A HAYS TO COLDWATER LINE. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, Apr 14, 10:43 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 AM CDT SAT APR 14 2012
KSZ063-076-077-141630-
FINNEY-GRAY-HASKELL-
1043 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY...NORTHERN HASKELL
AND NORTHWESTERN GRAY COUNTIES...
AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLYMELL...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3822 10083 3821 10047 3794 10043 3767 10083
3775 10099
TIME...MOT...LOC 1544Z 212DEG 48KT 3780 10083
FINCHSpecial weather statement, Apr 14, 10:53 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1053 AM CDT SAT APR 14 2012 KSZ064-065-078-079-141630- EDWARDS-FORD-HODGEMAN-PAWNEE- 1053 AM CDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HODGEMAN...NORTHEASTERN FORD...NORTHWESTERN EDWARDS AND WESTERN PAWNEE COUNTIES... AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SPEARVILLE...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN EASTERN HODGEMAN...NORTHEASTERN FORD...NORTHWESTERN EDWARDS AND WESTERN PAWNEE COUNTIES...INCLUDING THE CITIES OF HANSTON AND GRAY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3824 9980 3813 9932 3773 9976 3780 9997 TIME...MOT...LOC 1553Z 205DEG 47KT 3792 9979 AWJ
Special weather statement, Apr 14, 10:53 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 AM CDT SAT APR 14 2012
KSZ031-046-141645-
ELLIS-RUSH-
1053 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSH AND
SOUTHEASTERN ELLIS COUNTIES...
AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF LORETTA...MOVING NORTHEAST AT 50
MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3891 9903 3870 9904 3869 9902 3863 9902
3860 9905 3869 9918 3893 9906
TIME...MOT...LOC 1553Z 211DEG 43KT 3866 9906
FINCHSpecial weather statement, Apr 14, 11:08 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1108 AM CDT SAT APR 14 2012
KSZ030-141700-
TREGO-
1108 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TREGO COUNTY...
AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TREGO CENTER...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3913 9969 3907 9979 3883 9988 3893 10008
3914 9999 3914 9970
TIME...MOT...LOC 1608Z 208DEG 41KT 3894 9992
FINCHLocal storm report, Apr 14, 12:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1216 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM HAIL 8 S ARNOLD 38.51N 100.07W
04/14/2012 E1.75 INCH NESS KS PUBLIC
&&
JFINCHLocal storm report, Apr 14, 12:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1246 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM FLASH FLOOD WNW LA CROSSE 38.53N 99.31W
04/14/2012 RUSH KS TRAINED SPOTTER
WATER WAS 1 TO 2 FEET OVER HWY 183 ON THE SOUTH-CENTRAL
SIDE OF LACROSSE, KS.
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:47 PM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 21 hr |
| Apr 14, 10:23 AM CDT | Special Weather Statement | DDC | Ness | 37 min |
| Apr 14, 10:25 AM CDT | Special Weather Statement | DDC | Rush | 50 min |
| Apr 14, 10:28 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 47 min |
| Apr 14, 10:43 AM CDT | Special Weather Statement | DDC | Finney | 47 min |
| Apr 14, 10:49 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane, Scott | 34 min |
| Apr 14, 10:53 AM CDT | Special Weather Statement | DDC | Hodgeman | 37 min |
| Apr 14, 11:04 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Ness, Pawnee, Rush | 41 min |
| Apr 14, 11:08 AM CDT | Special Weather Statement | DDC | Trego | 52 min |
| Apr 14, 11:18 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 42 min |
| Apr 14, 11:46 AM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 44 min |
| Apr 14, 12:16 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Trego | 44 min |
| Apr 14, 12:28 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 47 min |
| Apr 14, 12:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 40 min |
| Apr 14, 1:06 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman, Meade | 39 min |
| Apr 14, 1:16 PM CDT | Areal Flood Warning | DDC | Ellis, Ness, Rush, Trego | 11 hr |
| Apr 14, 1:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 44 min |
| Apr 14, 1:41 PM CDT | Tornado Warning | DDC | Clark, Ford, Meade | 34 min |
| Apr 14, 1:48 PM CDT | Tornado Warning | DDC | Ford, Hodgeman | 27 min |
| Apr 14, 2:16 PM CDT | Tornado Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 29 min |
| Apr 14, 2:18 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 42 min |
| Apr 14, 2:40 PM CDT | Tornado Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush | 35 min |
| Apr 14, 2:48 PM CDT | Tornado Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush | 27 min |
| Apr 14, 2:52 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| Apr 14, 3:01 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 32 min |
| Apr 14, 3:10 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche | 50 min |
| Apr 14, 3:13 PM CDT | Tornado Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 32 min |
| Apr 14, 3:22 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 23 min |
| Apr 14, 3:26 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 49 min |
| Apr 14, 3:26 PM CDT | Tornado Warning | DDC | Barber, Clark, Comanche | 34 min |
| Apr 14, 3:42 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 33 min |
| Apr 14, 3:42 PM CDT | Tornado Warning | DDC | Barber, Comanche | 33 min |
| Apr 14, 4:02 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 28 min |
| Apr 14, 4:05 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 40 min |
| Apr 14, 4:06 PM CDT | Tornado Warning | DDC | Rush | 17 min |
| Apr 14, 4:11 PM CDT | Tornado Warning | DDC | Barber, Comanche, Kiowa, Pratt | 34 min |
| Apr 14, 4:15 PM CDT | Tornado Warning | DDC | Stafford | 30 min |
| Apr 14, 4:17 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 28 min |
| Apr 14, 4:35 PM CDT | Tornado Warning | DDC | Stafford | 25 min |
| Apr 14, 4:44 PM CDT | Tornado Warning | DDC | Stafford | 31 min |
| Apr 14, 4:44 PM CDT | Tornado Warning | DDC | Barber, Pratt | 31 min |
| Apr 14, 4:50 PM CDT | Tornado Warning | DDC | Barber, Comanche | 25 min |
| Apr 14, 5:20 PM CDT | Tornado Warning | DDC | Barber, Pratt | 25 min |
| Apr 14, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 25 min |
| Apr 14, 5:41 PM CDT | Tornado Warning | DDC | Barber, Comanche, Kiowa, Pratt | 34 min |
| Apr 14, 5:47 PM CDT | Tornado Warning | DDC | Barber, Pratt | 28 min |
| Apr 14, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 31 min |
Nearby
Areal Flood Warnings in Kansas, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.